On the convergence of a lacunary trigonometrical series
Compositio Mathematica, Tome 15 (1962-1964), pp. 28-33.
@article{CM_1962-1964__15__28_0,
     author = {Hsiang, Fu Cheng},
     title = {On the convergence of a lacunary trigonometrical series},
     journal = {Compositio Mathematica},
     pages = {28--33},
     publisher = {Kraus Reprint},
     volume = {15},
     year = {1962-1964},
     zbl = {0108.06101},
     mrnumber = {154045},
     language = {en},
     url = {http://www.numdam.org/item/CM_1962-1964__15__28_0/}
}
TY  - JOUR
AU  - Hsiang, Fu Cheng
TI  - On the convergence of a lacunary trigonometrical series
JO  - Compositio Mathematica
PY  - 1962-1964
DA  - 1962-1964///
SP  - 28
EP  - 33
VL  - 15
PB  - Kraus Reprint
UR  - http://www.numdam.org/item/CM_1962-1964__15__28_0/
UR  - https://zbmath.org/?q=an%3A0108.06101
UR  - https://www.ams.org/mathscinet-getitem?mr=154045
LA  - en
ID  - CM_1962-1964__15__28_0
ER  - 
Hsiang, Fu Cheng. On the convergence of a lacunary trigonometrical series. Compositio Mathematica, Tome 15 (1962-1964), pp. 28-33. http://www.numdam.org/item/CM_1962-1964__15__28_0/

A. Kolmogoroff [1] Une contribution à l'étude de la convergence des séries de Fourier, Fund. Math., 5 (1924), 96-97. | JFM 50.0206.04

J. Marcinkiewicz [2] A new proof of a theorem of Fourier series, Journ. London Math. Soc., 8 (1933), 279. | JFM 59.0293.04 | Zbl 0007.16001

A. Zygmund [8] Trigonometrical Series, Warsaw (1985). | JFM 61.0263.03 | Zbl 0011.01703